# SDR AALA201709059022

- Difficulty date: August 31, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,337 hours, 3,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT FAILED, TEST TRIGGERED FAULT.  REPLACED THE POWER SUPPLY IAW AMM 33-51-38.  ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
